The Michigan Mathematical Journal

On Riesz transforms of bounded functions of compact support.

Nguyen Xuan Uy

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 24, Issue 2 (1977), 169-175.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001880

Digital Object Identifier
doi:10.1307/mmj/1029001880

Mathematical Reviews number (MathSciNet)
MR0588361

Zentralblatt MATH identifier
0396.44003

Subjects
Primary: 31B15: Potentials and capacities, extremal length

Citation

Nguyen Xuan Uy. On Riesz transforms of bounded functions of compact support. Michigan Math. J. 24 (1977), no. 2, 169--175. doi:10.1307/mmj/1029001880. https://projecteuclid.org/euclid.mmj/1029001880


Export citation